# SDR 6CBA2025111425001

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N835AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1835
- Aircraft time: 7,166 hours, 6,352 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,614 hours, 5,862 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A SCHEDULED FLIGHT FROM KBVU TO KIWS, THE CREW WAS CLIMBING OUT OF KBVU AND CREW NOTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THEY FOUND THE CIRCUIT BREAKER FOR THE LANDING GEAR WAS OUT.  THE CREW DIVERTED BACK TO KBVU AND LANDED WITHOUT INCIDENT.  TECHNICIANS RESET THE CIRCUIT BREAKER AND FUNCTIONALLY TESTED THE SYSTEM IAW PILATUS AMM 12-B-32-30-00-00A-903B-A AND FOUND NO FAULTS, NO CAS MESSAGES, AND THE CIRCUIT BREAKER REMAINED ENGAGED.
